# SDR C2XA99IA173

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12033696003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND APU BULKHEAD CRACKED AT FIRE BOTTLE DISCHARGED TUBE.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW EMBRAER DOCUMENT NR SST-0360/99.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
